# SDR SWAA2024012242478

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 64,644 hours, 33,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE BROKEN<[01] SWAPPED ASSIST HANDLE IIN FWD LAV WITH L1 DOOR HANDLE OK TO CONT PER MEL 25-10-01 SP 1B AUTH CODE 175984;[02] INSTALLED NEW ASSIST HANDLE AT FWD LAV PER S.I.P
